×

Found 17 Documents (Results 1–17)

100
MathJax

Regularity for the solution of a stochastic partial differential equation with the fractional Laplacian. (English) Zbl 1366.76023

Shibata, Yoshihiro (ed.) et al., Mathematical fluid dynamics, present and future. Tokyo, Japan, November 11–14, 2014. Tokyo: Springer (ISBN 978-4-431-56455-3/hbk; 978-4-431-56457-7/ebook). Springer Proceedings in Mathematics & Statistics 183, 597-613 (2016).
MSC:  76D06 35Q35 35R60
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification